# SDR AALA20071353

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Engine: Pwa JT8D217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS  INFLIGHT T2274/25JUL - LEFT ENGINE FIRE WARNING ILLUMINATED.  REDUCED NUMBER ONE ENGINE TO IDLE AND WARNING INDICATION WENT OUT.  LANDED LAS WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ON 26 JUL AT LAS DUE TO AIR DUCT LEAK AT 13TH STAGE MANIFOLD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
